MAUDE Adverse Event Report: ARTHREX, INC. OUTRIGGER TARGETING GUIDE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OUTRIGGER TARGETING GUIDE; ORTHOPEDIC MANUAL SURG INSTR
Model Number OUTRIGGER TARGETING GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Visual evaluation identified that both slots on the hub attachment tube had broken off.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported that the tabs on the end of the ar-8973-01 fibulock jig where the nail fits onto were broken off somehow.Nothing affected the patient or was broken off inside the patient.The rep reported the breakage must have happened in the wash after the previous case or something prior to the case.The issue made for a difficult case but the end result was perfect.See source data and image attached.

Brand Name
OUTRIGGER TARGETING GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19566015
Report Number1220246-2024-06061
Device Sequence Number15029187
Product Code LXH
UDI-Device Identifier00888867301832
UDI-Public00888867301832
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOUTRIGGER TARGETING GUIDE
Device Catalogue NumberAR-8973-01
Device Lot Number711839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown